Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 39, NWS Los Angeles, CA

March 23, 2012

NWS Los Angeles, CA issued this small craft advisory at Mar 23, 2012, 2:24 PM PDT. It took effect at Mar 23, 2012, 9:00 PM PDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 2:24 PM PDT (21:24 UTC)
In effect from
Mar 23, 2012, 9:00 PM PDT
Expired
Mar 25, 2012, 2:21 PM PDT
In force
41 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WHUS76 KLOX 232124
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
224 PM PDT FRI MAR 23 2012

PZZ670-240430-
/O.NEW.KLOX.SC.Y.0039.120324T0400Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
224 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 5 AM PDT SUNDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  STRONGEST WINDS NORTH PORTION TONIGHT...OTHERWISE SOUTH AND
  SOUTHEAST WINDS 15 TO 25 KT. SEAS WILL BUILD TO 7 TO 10 FEET
  SATURDAY MORNING WITH A DOMINANT 10 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
165 
WHUS76 KLOX 240405
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
905 PM PDT FRI MAR 23 2012

PZZ673-241215-
/O.EXB.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
905 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO
5 AM PDT SUNDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT WILL PREVAIL FROM LATE SATURDAY NIGHT. SEAS WILL BUILD TO 7
  TO 10 FEET BY SATURDAY AFTERNOON WITH A DOMINANT 10 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-241215-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
905 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS
  TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT
  SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SEAS WILL BUILD TO 7
  TO 10 FEET SATURDAY MORNING WITH A DOMINANT 10 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
611 
WHUS76 KLOX 240953
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 AM PDT SAT MAR 24 2012

PZZ670-241800-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
253 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH 
  GUSTS TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 
  KT THIS AFTERNOON THROUGH TONIGHT. SEAS WILL BUILD 
  TO 7 TO 10 FEET THIS MORNING WITH A DOMINANT 13 SECOND 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-241800-
/O.CON.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
253 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT WILL PREVAIL FROM LATE TONIGHT. SEAS WILL BUILD 
  TO 7 TO 10 FEET BY THIS AFTERNOON WITH A DOMINANT 13 
  SECOND PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS76 KLOX 241516
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
816 AM PDT SAT MAR 24 2012

PZZ670-242300-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
816 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS
  TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS WILL BUILD TO 7 TO
  10 FEET THIS MORNING WITH A DOMINANT 13 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-242300-
/O.CON.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
816 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT
  WITH GUSTS UP TO 30 KT TODAY...WITH THE WINDS CONTINUING THROUGH
  TONIGHT. SEAS WILL BUILD TO 7 TO 10 FEET BY THIS AFTERNOON WITH
  A DOMINANT 13 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT
663 
WHUS76 KLOX 242118
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
218 PM PDT SAT MAR 24 2012

PZZ676-250530-
/O.EXB.KLOX.SC.Y.0039.120325T0300Z-120325T1200Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
218 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY.

* WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT
  THIS EVENING WITH GUSTS TO 30 KT. THE WINDS WILL CONTINUE
  THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11
  FEET WITH A DOMINANT PERIOD OF 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-250530-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
218 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH GUSTS
  TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING.
  SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-250530-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
218 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30
  KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL
  BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT
452 
WHUS76 KLOX 250330
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PDT SAT MAR 24 2012

PZZ670-251130-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
830 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH 
  GUSTS TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE 
  DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT 
  PERIOD OF 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-251130-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
830 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 
  KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS 
  WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-251130-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
830 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT
  THIS EVENING. THE WINDS WILL CONTINUE THROUGH TONIGHT...BEFORE
  DIMINISHING. SEAS WILL BUILD TO 7 TO 10 FEET WITH A DOMINANT
  PERIOD OF 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
594 
WHUS76 KLOX 251047
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
347 AM PDT SUN MAR 25 2012

PZZ650-251900-
/O.EXB.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
347 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON.

* WINDS...EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT
  GUSTS TO 25 KNOTS WILL BECOME NORTHEAST AND SLOWLY DIMINISH BY
  LATE AFTERNOON.

* SEAS...COMBINED SEAS WILL BE 6 TO 8 FEET WITH A DOMINANT PERIOD
  OF 14 SECONDS THROUGH THIS AFTERNOON...THEN SEAS WILL SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-251900-
/O.EXB.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
347 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON.

* WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25
  KNOTS WILL SLOWLY DIMINISH BY LATE AFTERNOON.

* SEAS...COMBINED SEAS WILL BE 5 TO 7 FEET WITH A DOMINANT PERIOD
  OF 14 SECONDS THROUGH THIS AFTERNOON...THEN SEAS WILL SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-251900-
/O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
347 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KNOTS WITH FREQUENT
  GUSTS TO 25 KNOTS WILL DIMINISH THIS MORNING. HOWEVER...SEAS
  WILL REMAIN AT 9 TO 11 FEET THROUGH LATE TONIGHT BEFORE
  SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-251900-
/O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
347 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT
  GUSTS TO 25 KNOTS WILL BECOME EAST AND DIMINISH BY AFTERNOON.
  HOWEVER...SEAS WILL REMAIN AT 9 TO 11 FEET THROUGH LATE TONIGHT
  BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-251900-
/O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
347 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH
  FREQUENT GUSTS TO 25 KNOTS WILL BECOME EAST AND DIMINISH IN THE
  AFTERNOON. HOWEVER...SEAS WILL REMAIN AT 9 TO 11 FEET THROUGH
  LATE TONIGHT BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
932 
WHUS76 KLOX 251520
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
820 AM PDT SUN MAR 25 2012

PZZ670-252345-
/O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
/O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
820 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 3 AM PDT MONDAY. 

* SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A
  PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ673-252345-
/O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
/O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
820 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 3 AM PDT MONDAY. 

* SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A
  PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ676-252345-
/O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/
/O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
820 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT
UNTIL 3 AM PDT MONDAY. 

* SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A
  PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ650-252200-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
820 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT 
  GUSTS TO 25 KNOTS WILL BECOME NORTHEAST AND SLOWLY DIMINISH BY 
  LATE AFTERNOON. 

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-252200-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
820 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 
  25 KNOTS WILL SLOWLY DIMINISH BY LATE AFTERNOON. 

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT
178 
WHUS76 KLOX 252121
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
221 PM PDT SUN MAR 25 2012

PZZ650-655-252230-
/O.CAN.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
221 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WITH THE COLD FRONT ABOUT TO EXIT THE COASTAL WATERS...THE GUSTY
SOUTHEAST WINDS WILL CONTINUE TO DIMINISH. THEREFORE...THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

ALTHOUGH THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...LOCAL
SOUTHEAST WIND GUSTS TO 25 KT WILL BE POSSIBLE THROUGH LATE THIS
AFTERNOON. 

$$

PZZ670-260400-
/O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
221 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
9 PM PDT THIS EVENING...

* SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD
  OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE
  DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ673-260400-
/O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
221 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
9 PM PDT THIS EVENING...

* SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD
  OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE
  DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ676-260400-
/O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
221 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
9 PM PDT THIS EVENING...

* SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD
  OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE
  DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

RAT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 1:35 PM PDT, 49 minutes earlier.

Area forecast discussion, Mar 23, 1:35 PM PDT, 49 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
135 PM PDT FRI MAR 23 2012

.SYNOPSIS...

A STORM WILL MOVE SOUTH OVER THE REGION LATE SATURDAY AND SUNDAY
BRINGING PERIODS OF HEAVY RAIN AND MOUNTAIN SNOW. THE LOW WILL MOVE
EAST ON MONDAY FOR FAIR WEATHER. ANOTHER LOW WILL APPROACH BY
MIDWEEK FOR POSSIBLE LIGHT RAIN IN SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES. THE TEMPERATURES WILL BE BACK TO SEASONAL NORMALS ON
THURSDAY.

&&

.SHORT TERM (TODAY-MON)...MARINE LYR STARTING TO CLEAR ACROSS THE
SOUTHERN AREAS BUT IT'S BEEN SLOW GOING AND STILL REALLY STRUGGLING
IN SRN SBA COUNTY. EXPECT THIS CLEARING TREND TO CONTINUE THROUGH
THE EVENING, BUT THEN SOME CLOUDS RETURNING TO LA COUNTY LATER
TONIGHT BEFORE CLEARING SATURDAY AFTERNOON. SHOULD ACTUALLY SEE SOME
WARMING SATURDAY WITH MORE SUNSHINE AND SOUTHERLY FLOW AHEAD OF THE
SAT NIGHT/SUNDAY STORM.

WE THEN TURN OUR ATTENTION TO THE STORM FOR THE LATTER HALF OF THE
WEEKEND. 12Z MODELS DID SLOW THE ARRIVAL SOMEWHAT AS THE FRONT
STALLS FOR A LITTLE WHILE OFF THE CENTRAL COAST THEN PIVOTS INTO PT
CONCEPTION LATE SATURDAY NIGHT. HOWEVER, THERE IS STILL ABOUT 6
HOURS OF DIFFERENCE BETWEEN THE FASTER GFS AND THE OTHER MODELS,
THOUGH I SEE NOW THE 18Z NAM HAS SLOWED FURTHER AND LINES UP VERY
WELL WITH THE 12Z GFS. PRECIP AMOUNTS STILL LOOK PRETTY GOOD AS
STRONG SOUTHERLY FLOW SHOULD DO A GOOD JOB ENHANCING PRECIP RATES AS
THE FRONT HITS THE TRANSVERSE RANGE. THE LOCAL WRF MODEL DOES SHOW A
VERY SHALLOW LAYER OF EASTERLY FLOW AT THE SURFACE BUT I DON'T THINK
THIS WILL HAVE A SIGNIFICANT IMPACT ON RAINFALL AMOUNTS UNLESS THE
EASTERLY FLOW RUNS DEEPER THROUGH THE LOW LVLS THAN EXPECTED.

SNOWFALL SHOULD BE SIGNIFICANT FOR HIGHER ELEVATIONS, ESPECIALLY
THOSE ABOVE 6000 FEET. WILL BE ISSUING A WINTER STORM WATCH FOR THE
VENTURA/LA MOUNTAINS, MAINLY FOR SUNDAY AND SUNDAY NIGHT. SNOW
LEVELS WILL BE A LITTLE TRICKY. MODELS INDICATE THEM RUNNING BETWEEN
5000-6000 FEET SUNDAY, BUT WITH THE STRONG SOUTHERLY FLOW AHEAD OF
AND WITH THE FRONT THEY MIGHT BE A TAD HIGHER THAN THAT, ESPECIALLY
ON SOUTH FACING SLOPES. FEEL CONFIDENT THAT RESORTS WILL DO WELL
WITH THIS EVENT, BUT NOT SO CONFIDENT BELOW 6000 FEET. AM HOLDING
OFF ISSUING A WATCH FOR SBA MOUNTAINS AT THIS TIME FOR THIS REASON
AS THE MTNS THERE PRETTY MUCH TOP OUT AROUND 6000 FEET. SNOW AMOUNTS
THERE MAY BE MORE IN THE ADVISORY RANGE.

PRECIP EXPECTED TO START TAPERING OFF LATE SUNDAY WITH JUST SOME
LINGERING SHOWERS MONDAY, MAINLY OVER THE MTNS AND ERN/SRN LA COUNTY.

.LONG TERM (TUE-FRI)...DRY AND A LITTLE WARMER MOST AREAS TUESDAY.
BY LATE TUESDAY INTO WEDNESDAY MOISTURE FROM THE TAIL END OF A
SYSTEM MOVING INTO NORTHERN CALIFORNIA WILL BRUSH THE CENTRAL COAST
AND LEFT IN THE SLIGHT CHANCE POPS WE HAD GOING FOR THOSE AREAS. THE
FRONT WASHES OUT AS IT MOVES SOUTH SO NO PRECIP EXPECTED SOUTH OF PT
CONCEPTION BUT POSSIBLY SOME INCREASE IN CLOUDS WED. THEN A LITTLE
RIDGE STARTS TO BUILD OVER THE AREA THU/FRI FOR DRY WEATHER AND A
WARMING TREND.

&&

.AVIATION...23/1800Z.

MID/UPPER LEVEL TROUGH OF LOW PRESSURE UPSTREAM WILL GRADUALLY
APPROACH. MID/UPPER LEVEL MODERATE/STRONG SOUTHWEST WINDS WILL
PREVAIL OVER THE AREA. LOW LEVEL CLOUD FIELD WITH TOPS AROUND 035
NEAR SHORE WILL GRADUALLY LESSEN AREALLY AND TOPS MAY DIFFER BY
MINUS 1KFT SAT MORNING. WEAK SOUTHERLY GRADIENT THROUGH 24/20Z THEN
MODERATE SOUTHERLY THEREAFTER.

KLAX...CHANCE CIGS 022-028 THROUGH 24/04Z THEN CHANCE CIGS 014
BETWEEN 24/04-24/17Z.

KBUR...CHANCE CIGS 015 THROUGH 23/22Z THEN CHANCE CIGS 027 BETWEEN
23/22-24/06Z AND CHANCE CIGS 016 24/06-24/16Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...WOFFORD
AVIATION...30
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 23, 2:12 PM PDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
212 PM PDT FRI MAR 23 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-241300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
212 PM PDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

A STORM SYSTEM WILL LIKELY BRING RAIN AND MOUNTAIN SNOW TO THE
REGION OVER THE WEEKEND. IT APPEARS THAT THE BULK OF THE STORM WILL
OCCUR LATE SATURDAY NIGHT INTO SUNDAY NIGHT. PRECIPITATION MAY BE
HEAVY AT TIMES. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY INTO
SUNDAY NIGHT. THERE WILL BE GUSTY SOUTH WINDS SATURDAY AFTERNOON
THROUGH SUNDAY MORNING ACROSS SAN LUIS OBISPO AND SANTA BARBARA
COUNTIES...AND IN THE MOUNTAINS. SIGNIFICANT SNOW COULD FALL AT
LEVELS LOW ENOUGH TO AFFECT TRAVEL ON INTERSTATE 5 OVER THE
GRAPEVINE LATE SUNDAY AND SUNDAY NIGHT.

* WINTER STORM WATCH.........SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:12 PM PDTWinter Storm WatchLOX13 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.